MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, approximately three years post tka, the (b)(6) female patient experienced pain and functional limitation of the left knee with inflammatory changes in surgical wound, radiography evidence loosening of tibial and femoral component, orders are given in first time with spacer and culture taking.There is no further information found regarding treatment or a revision.The event is possibly related to the device and to the procedure.
 
Additional Manufacturer Narrative
Concomitant medical products: tibial insert (cat# 204-23-11), tibial tray (cat# 200-04-32), patella (cat# 200-02-29).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h1, h2, h3 and h6 have been updated accordingly.As reported by the exactech knee replacement study, approximately three years post tka, the 71 years old female patient experienced pain and functional limitation of the left knee with inflammatory changes in surgical wound, radiography evidence loosening of tibial and femoral component, orders are given in first time with spacer and culture taking.There is no further information found regarding treatment or a revision.The event is possibly related to the device and to the procedure.Upon review, there is no indication of manufacturing or design issues.The most likely cause of the reported event appears to be the results of the patient conditions, which caused the infection and therefore, causing the tibial and femoral loosening.

Brand Name
OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13081981
Report Number1038671-2021-00736
Device Sequence Number4517432
Product Code JWH
UDI-Device Identifier10885862063199
UDI-Public10885862063199
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,
Device Catalogue Number234-02-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2021
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date12/23/2021
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight97 KG